# SDR YENA2025010300005

- Difficulty date: December 30, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N3125J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55211
- Aircraft time: 6,036 hours, 2,429 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 70115B010001
- Part serial: 7011501133
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 643 hours, 288 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#454, PBI- JFK. (AIRCRAFT PERFORMED AN AIR TURN BACK) IN CRUISE AT FL310 L BLEED FAIL AMBER CAUTION CAME ON WITH BLEED ON MEL. RAN ECC AND PROBLEM REMAINED AIR SYNOPTIC PAGE VALVE OPEN 9 PSI IN AMBER. AIR RETURN TO PBI; REMOVED AND REPLACED #1 ENG PRESSURE REGULATING SHUTOFF VALVE PER AMP BD500-A-J36-11-01-00AAA. OPS AND LEAK CHECK GOOD. A/C OK FOR SVC.'
